# SDR 03128410

- Difficulty date: May 8, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N410FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3165
- Engine: Pwa PW306B
- Engine time: 4,268 hours, 4,150 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PWC306B
- Part serial: PCECD0136
- Condition: Failed
- Location: Left
- Part time: 4,268 hours, 4,150 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE CREW REPORTED THAT THE LT ENGINE HAD FAILED.  THE ENGINE WAS SECURED AND THE FLIGHT RETURNED TO CVG WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE LT ENGINE.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
